# SDR DALA2023060504497

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2794823) CORROSION ON WEB AFT PIT FWD OF DOOR STR 25R. REMOVED AND REPLACED WEB FWD OF AFT CARGO DOOR ON STR 25R IAW BOEING 737-800 SRM 51-40-02.
